# SDR YYFA201000020

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 39,349 hours, 38,022 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT EMITTED DISTRESS SIGNAL IN FLIGHT.
